# SDR DALA2024053005629

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,054 hours, 40,308 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Odor
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3235 DISC: FA IN AFT CABIN COMPLAINED OF AN ODOR. COULD NOT BE SENSED IN FRONT OF CABIN OR FLIGHT DECK. C/A: PERFORMED W/C 0550-2002, TYPE 9 MISCELLANEOUS ODOR IN THE AFT CABIN. FOUND AFT LAVS TO HAVE A STINK SMELL, CLEANERS WERE ABLE TO CLEAN & REMOVE SMELL. NO OTHER SMELLS WERE FOUND WHILE PERFORMING W/C. A/C OK FOR SVC. (LP: 5946972)
